Translator Disclaimer
August 2008 Skew-product representations of multidimensional Dunkl Markov processes
Oleksandr Chybiryakov
Ann. Inst. H. Poincaré Probab. Statist. 44(4): 593-611 (August 2008). DOI: 10.1214/07-AIHP108

Abstract

In this paper we obtain skew-product representations of the multidimensional Dunkl processes which generalize the skew-product decomposition in dimension 1 obtained in L. Gallardo and M. Yor. Some remarkable properties of the Dunkl martingales. Séminaire de Probabilités XXXIX, 2006. We also study the radial part of the Dunkl process, i.e. the projection of the Dunkl process on a Weyl chamber.

Dans cet article nous obtenons des produits semi-directs des processus de Dunkl multidimensionnels qui généralisent ceux obtenus en dimension 1 dans L. Gallardo and M. Yor. Some remarkable properties of the Dunkl martingales. In Séminaire de Probabilités XXXIX, 2006. Nous étudions les processus de Dunkl radiaux qui sont les projections des processus de Dunkl sur une chambre de Weyl.

Citation

Download Citation

Oleksandr Chybiryakov. "Skew-product representations of multidimensional Dunkl Markov processes." Ann. Inst. H. Poincaré Probab. Statist. 44 (4) 593 - 611, August 2008. https://doi.org/10.1214/07-AIHP108

Information

Published: August 2008
First available in Project Euclid: 5 August 2008

zbMATH: 1180.60072
MathSciNet: MR2446290
Digital Object Identifier: 10.1214/07-AIHP108

Subjects:
Primary: 60J25, 60J75

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.44 • No. 4 • August 2008
Back to Top